# SDR DXTA2012092405131

- Difficulty date: September 21, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 9,383 hours, 5,905 cycles
- Engine: Cfe CFE73811B
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON NR 1 ENGINE START, VERY STRONG ODOR IN COCKPIT, SIMILAR TO LATEX PAINT. CHECKED ENGINE, APU, AND PACS, NO DISCREPANCIES FOUND.
